I’m not sure what to say?
I experienced some eye issues which were diagnosed as ‘non-aura migraines’ by a neuro opthamologist… try to find one tho, they are rare and hard to find .
In my case…eye issues were a fog or black spots ‘floating’ thru my vision fields. Definitely a problem when driving home from infusions?
The Non Aura things didn’t hurt per se, just scary as heck. I feel it was either related to infusion rates or pre-meds side effects once stopping infusions.
In my case the ‘fogs’ have stopped and IF they resume I think I can narrow it down to sources…
As for your issues? I think you’ve got to take a good look at your infusions, rates, treatments and all other outside [‘life’] factors to see IF you can [if possible] find out what’s caused or is still causing the eye problems!
When I had my eye issues five years ago? I was lucky to have docs to see? I was tested for cardio and vascular and had my ‘eyes’ looked at thru magnifying glasses – literally and then some! I didn’t really get answers other than the ‘migraine’ thing, [never had headaches of the migraine type?] but, I got a whole lot of ‘things’ checked off those diagnostic lists!
I’ve not had problems since? But, I do know which ‘ghostbuster’ to call when I do!
Essentially? NO, you aren’t crazy, IT is NOT your imagination. And What does it mean? Ask any doc? Dunno- haven’t a clue!
Don’t panic yet.. there must be docs out there somewhere.. I believe they are hiding. 😮 With that, I can say…You know and we know…How can you convince your doc? Get copies of whatever tests were done and KEEP them then, use them in the future should you need them.
It’s essentially too much IV at once or something else…Wish I could be more specific? But I’m not a doc, just speaking from experience.
TALK TO YOUR DOCS about this all! and don’t be shy! Hope it all works..
Vision loss IS a very Scary thing! Especially when you’ve got other stuff going on! Hope and keep faith!